# SDR 08FDEA04350

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 15,317 hours, 8,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT SEAT TRACK NR 1 HAS DAMAGED SCALLOP, FR 71, .30 INCH LONG BY .15 INCH WIDE BY .020 IN DEEP.  REMOVED DAMAGED SECTION OF SEAT TRACK NR 1 AND INSTALLED SEAT TRACK SPLICE.  REPAIR BETWEEN FR 71 AND FR 72 IAW A300-600 SRM 53-10-16, FIG 201, PAGE 207/208.
